# SDR UPS203875

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND IN CLEVELAND, MAINTENANCE FOUND COCKPIT EMERGENCY EXIT LIGHT INOP.  REPLACED LIGHT ASSY, OPS CHECK NORMAL.
